# SDR ASAA2019061752977

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 41,476 hours, 12,685 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SWITCHING TO APU FROM GROUND POWER #2 FMCS MCDU WENT BLANK. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 807 FOR RESET AND ALL OPS CK NORMAL.
